IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonrecursive relations among the isols


Author: Erik Ellentuck
Journal: Proc. Amer. Math. Soc. 36 (1972), 239-245
MSC: Primary 02F40; Secondary 02F45
DOI: https://doi.org/10.1090/S0002-9939-1972-0313039-4
MathSciNet review: 0313039
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The universal isol metatheorem is extended so as to deal with nonrecursive relations and countable Boolean operations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F40, 02F45

Retrieve articles in all journals with MSC: 02F40, 02F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0313039-4
Keywords: Isols, universal sentence, Horn reduction
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society